Migraleve Pink contains paracetamol and codeine to treat your head pain, together with buclizine, to relieve nausea.
This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.
Warning or Restrictions
Do not use this medicine.. •Unless your migraines have been diagnosed by a doctor •If you have taken any other painkillers in the last 4 hours •If it is for a child under 12 years of age •For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome •If you know that you metabolise very rapidly codeine into morphine
•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding. •Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction. •If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking. •If you have any questions after you have bought this medication, please speak to your pharmacist.
Active Ingredients: Paracetamol 500mg, Codeine phosphate 8mg and Buclizine hydrochloride 6.25 mg,